K-theory and the quantization commutes with reduction problem

Nigel Higson, Yanli Song

Research output: Contribution to journalArticle

Abstract

The authors examine the quantization commutes with reduction phenomenon for Hamiltonian actions of compact Lie groups on closed symplectic manifolds from the point of view of topological K-theory and K-homology. They develop the machinery of K-theory wrong-way maps in the context of orbifolds and use it to relate the quantization commutes with reduction phenomenon to Bott periodicity and the K-theory formulation of the Weyl character formula.

Original languageEnglish (US)
Pages (from-to)703-732
Number of pages30
JournalChinese Annals of Mathematics. Series B
Volume35
Issue number5
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'K-theory and the quantization commutes with reduction problem'. Together they form a unique fingerprint.

  • Cite this